MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XSM 26MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XSM 26MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Model Number 1987-27-126
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 06/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient¿s previous proximal tibia replacement (2020), continuing to dislocate poly out of prox tibia component.Revision surgery demonstrated prox tibia replacement component was rotated, causing poly insert to dislocate from post.Also when removed, evidence of metal charring in the implant noted, which can lead to metalosis of components/tissue.Was surgery delayed due to the reported event? --> no, action taken when event occurred? --> replaced proximal tibia component, added segmental 25mm component , was procedure successfully completed? --> yes, were fragments generated? --> yes, if yes, were they removed easily without additional intervention? --> unknown, other information: --> metal wear noted , patient status/ outcome / consequences --> yes, patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)?--> inflammation, dislocations, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> unknown, if yes, describe --> rotation of component in segmental sleeve caused repeated poly insert dislocations and potential metal breakdown , is the patient part of a clinical study --> unknown, ip-01474037 device property of -->none, device in possession of -->none by checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.--> true.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary: the device associated with this device was returned for examination.The photo investigation and examination of the device found evidence of edge loading which confirmed the reported allegation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: in order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional previous reports against the provided product code/lot code combination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LPS UNIV TIB HIN INS XSM 26MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15055063
Report Number1818910-2022-13432
Device Sequence Number13929499
Product Code KRO
UDI-Device Identifier10603295079453
UDI-Public10603295079453
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1987-27-126
Device Catalogue Number198727126
Device Lot NumberBFI161D
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2022
Supplement Date Received by Manufacturer08/10/2022
09/29/2022
Initial Report FDA Received Date07/19/2022
Supplement Report FDA Received Date08/11/2022
10/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HINGED PIN; LPS PROX TIB REPLC COMP XSM; UNK KNEE STEM LPS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR
Patient SexMale